# SDR HEEA0010435

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075185101
- Condition: Reads High
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE METER INDICATES HIGH AT 80% TO 100%.
